MAUDE Adverse Event Report: COVIDIEN N-C CONN TUBE 6MM X3.1M; TUBING, NONINVASIVE

COVIDIEN N-C CONN TUBE 6MM X3.1M; TUBING, NONINVASIVE
Model Number 8888301614
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported the connector is not attached to the tubing.Additional information received on 09-jan-2020 stating that there were no other physical issue to the tubing or the packaging noted.Additional information received on 13-jan-2020 stated that both connectors were present which one detached.The issue was found when setting up for the case and not in the middle of the case.
 
Additional Manufacturer Narrative
The device history record (dhr) file was reviewed, and no discrepancies were found according to the failure mode reported.One unused sample with lot number 1927701964 was received for evaluation.The reported condition by the customer was observed; the connector was detached from the tubing.The connector was found with no signals of solvent which is required to be used by the operator during the assembly of the tube.The most likely root cause of the reported condition is due to a workmanship issue; the operator missed using solvent during the assembly process causing an inadequate assemble which ended in a detachment of the component.The failure mode reported by the customer was evaluated against the acceptable quality limit (aql).No action plan is deemed required since the complaint reported represents a defect rate of 0.02%, below the approved aql of 0.65%.The current process is running according to product specifications meeting quality acceptance criteria.We will keep monitoring the process for any adverse trends that require immediate attention.

Brand Name
N-C CONN TUBE 6MM X3.1M
Common Device Name
TUBING, NONINVASIVE
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key9591749
Report Number9612030-2020-02393
Device Sequence Number16225228
Product Code GAZ
UDI-Device Identifier20884527019653
UDI-Public20884527019653
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8888301614
Device Catalogue Number8888301614
Device Lot Number1927701964
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/08/2020
Supplement Date Received by Manufacturer01/08/2020
Initial Report FDA Received Date01/15/2020
Supplement Report FDA Received Date09/02/2020
Patient Sequence Number1